Alert archive / Iowa / River Flood Warnings in 2016

River Flood Warning 36, NWS La Crosse, WI

September 9, 2016Allamakee County, Iowa

NWS La Crosse, WI issued this river flood warning at Sep 9, 2016, 2:35 PM CDT for Allamakee County, Iowa. It took effect at Sep 9, 2016, 5:16 PM CDT. It was in force for 65 hr.

The area

The outline as issued.

The facts

Issued
Sep 9, 2016, 2:35 PM CDT (19:35 UTC)
In effect from
Sep 9, 2016, 5:16 PM CDT
Expired
Sep 12, 2016, 10:00 AM CDT
In force
65 hr
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Flood severity
Minor

County Allamakee County, IA

The radar

The La Crosse radar (KARX), 51 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Upper Iowa River at Dorchester (DCHI4). The gauge peaked at 17.00 ft at Sep 10, 2016, 4:00 AM CDT.

actionminormoderate101214161809/0909/1009/1109/1209/13
Action stage
11 ft
Minor stage
14 ft
Moderate stage
17 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05388250, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

513 
WGUS43 KARX 091935
FLWARX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
National Weather Service La Crosse WI
235 PM CDT FRI SEP 9 2016

.Heavy rain since last night is leading to significant rises along the 
Upper Iowa River near Dorchester. Minor flooding is expected.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you live in a threatened area, be alert for high or rising water, 
and be ready to move to higher ground if necessary. 

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Stay tuned to your favorite source of weather information, & 
including NOAA Weather Radio, for later statements. 

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

IAC005-100735-
/O.NEW.KARX.FL.W.0036.160909T2216Z-160912T1500Z/
/DCHI4.1.ER.160909T2216Z.160910T1200Z.160911T2100Z.NO/
235 PM CDT FRI SEP 9 2016

The National Weather Service in La Crosse WI has issued a 

* Flood Warning for 
  The Upper Iowa River At Dorchester Hwy 76.
* until Monday morning.
* At  2:00 PM Friday the stage was 13.2 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to rise 
  to near 16.7 feet by Saturday morning. The river is expected to fall 
  below flood stage on Sunday.
* Impact...At 16.0 feet...Iowa Highway 76 south of Dorchester may be 
  threatened by flood waters.

&&
 
LAT...LON 4341 9161 4334 9161 4339 9152 4343 9123 4350 9125

$$

Hollan
5 follow-up statements
941 
WGUS83 KARX 100240
FLSARX
 
Flood Statement
National Weather Service La Crosse WI
940 PM CDT FRI SEP 9 2016

.The Upper Iowa River continues to rise near Dorchester. The river is currently above Flood Stage and is expected to crest Saturday morning.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

IAC005-101740-
/O.EXT.KARX.FL.W.0036.000000T0000Z-160912T1800Z/
/DCHI4.1.ER.160909T2009Z.160910T1200Z.160912T0000Z.NO/
940 PM CDT FRI SEP 9 2016

The Flood Warning continues for
  The Upper Iowa River At Dorchester Hwy 76.
* until Monday afternoon...Or until the warning is cancelled.
* At  9:00 PM Friday the stage was 16.1 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue rising to near 16.8 feet by 
  Saturday morning. The river will fall below flood stage Sunday 
  evening.
* Impact...At 16.0 feet...Iowa Highway 76 south of Dorchester may be 
  threatened by flood waters.

&&
 
LAT...LON 4341 9161 4334 9161 4339 9152 4343 9123 4350 9125

$$

Hollan
912 
WGUS83 KARX 101513
FLSARX
 
Flood Statement
National Weather Service La Crosse WI
1013 AM CDT SAT SEP 10 2016

.Flood Warnings continue for the Turkey River from Elkader to Garber
and for the Upper Iowa River near Dorchester.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

IAC043-110613-
/O.EXT.KARX.FL.W.0037.000000T0000Z-160912T2000Z/
/EKDI4.1.ER.160910T0409Z.160911T0600Z.160912T0200Z.NO/
1013 AM CDT SAT SEP 10 2016

The Flood Warning continues for
  The Turkey River At Elkader.
* until Monday afternoon...Or until the warning is cancelled.
* At  9:45 AM Saturday the stage was 13.9 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 15.7 feet by 
  Sunday morning. The river will fall below flood stage Sunday 
  evening.

&&
 
LAT...LON 4298 9161 4293 9161 4280 9136 4284 9134 4294 9146

$$

IAC043-110613-
/O.EXT.KARX.FL.W.0038.160911T0000Z-160912T0900Z/
/GRBI4.1.ER.160911T0000Z.160911T0600Z.160911T1500Z.NO/
1013 AM CDT SAT SEP 10 2016

The Flood Warning continues for
  The Turkey River At Garber.
* from this evening to late Sunday night...Or until the warning is 
  cancelled.
* At  9:15 AM Saturday the stage was 15.4 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 17.5 feet by Sunday morning. The river will fall below
  flood stage by Sunday morning.
* Impact...At 17.0 feet...Minor flooding begins in the communities of 
  Garber, Osterdock and Millville.

&&
 
LAT...LON 4280 9136 4284 9134 4269 9096 4272 9131

$$

IAC005-110612-
/O.EXT.KARX.FL.W.0036.000000T0000Z-160912T0824Z/
/DCHI4.2.ER.160909T2009Z.160910T1015Z.160911T1424Z.NO/
1013 AM CDT SAT SEP 10 2016

The Flood Warning continues for
  The Upper Iowa River near Dorchester along Highway 76.
* until late Sunday night...Or until the warning is cancelled.
* At  9:00 AM Saturday the stage was 16.7 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall...Dropping below flood 
  stage by Sunday morning.
* Impact...At 16.0 feet...Iowa Highway 76 south of Dorchester may be 
  threatened by flood waters.

&&
 
LAT...LON 4341 9161 4334 9161 4339 9152 4343 9123 4350 9125

$$
658 
WGUS83 KARX 102122
FLSARX
 
Flood Statement
National Weather Service La Crosse WI
422 PM CDT SAT SEP 10 2016

.The Upper Iowa River has crested and is now falling near Dorchester. 
However, the river remains above Flood Stage.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

IAC005-111222-
/O.CON.KARX.FL.W.0036.000000T0000Z-160912T0824Z/
/DCHI4.2.ER.160909T2009Z.160910T1015Z.160911T1424Z.NO/
422 PM CDT SAT SEP 10 2016

The Flood Warning continues for
  The Upper Iowa River At Dorchester Hwy 76.
* until late Sunday night...Or until the warning is cancelled.
* At  4:00 PM Saturday the stage was 15.2 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall...Dropping below flood 
  stage by Sunday morning.
* Impact...At 15.0 feet...Significant agricultural flooding begins.

&&
 
LAT...LON 4341 9161 4334 9161 4339 9152 4343 9123 4350 9125

$$

Hollan
133 
WGUS83 KARX 110123
FLSARX
 
Flood Statement
National Weather Service La Crosse WI
823 PM CDT SAT SEP 10 2016

.Water levels continue to decrease along the Upper Iowa River near 
Dorchester. However, the river remains above flood stage.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

IAC005-111623-
/O.EXT.KARX.FL.W.0036.000000T0000Z-160912T0430Z/
/DCHI4.2.ER.160909T2009Z.160910T1015Z.160911T1030Z.NO/
823 PM CDT SAT SEP 10 2016

The Flood Warning continues for
  The Upper Iowa River At Dorchester Hwy 76.
* until Sunday evening...Or until the warning is cancelled.
* At  8:00 PM Saturday the stage was 14.6 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall...Dropping below flood 
  stage Sunday morning.
* Impact...At 14.0 feet...Lowland agricultural areas begin to flood.

&&
 
LAT...LON 4341 9161 4334 9161 4339 9152 4343 9123 4350 9125

$$

Hollan
310 
WGUS83 KARX 111118
FLSARX
 
Flood Statement
National Weather Service La Crosse WI
618 AM CDT SUN SEP 11 2016

.The Upper Iowa River at Dorchester Highway 76 has dropped below
flood stage. Therefore...the flood warning at Dorchester Highway
76 has been cancelled.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

IAC005-111148-
/O.CAN.KARX.FL.W.0036.000000T0000Z-160912T0430Z/
/DCHI4.2.ER.160909T2009Z.160910T1015Z.160911T0645Z.NO/
618 AM CDT SUN SEP 11 2016

The Flood Warning is cancelled for
  The Upper Iowa River At Dorchester Hwy 76.
* At  6:00 AM Sunday the stage was 13.7 feet.
* Flood stage is 14.0 feet.
* Fell below flood stage at  1:45 AM Sunday.
* Forecast...The river will continue to fall and drop below 12.5
  feet Monday morning.
* Impact...At 14.0 feet...Lowland agricultural areas begin to flood.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Sep 9, 12:35 PM CDT, 2 hours earlier.

Area forecast discussion, Sep 9, 12:35 PM CDT, 2 hours before
Area Forecast Discussion
National Weather Service La Crosse WI
1235 PM CDT FRI SEP 9 2016

.UPDATE...
Issued at 1211 PM CDT Fri Sep 9 2016

As a cold front and strong short wave trough approaches the region
this evening, the 925 and 850 mb moisture transport will increase
in areas along and south of the Interstate 90 corridor. With warm
cloud layer cloud depths around 4 km and precipitable water values
approaching 2 inches, the showers and storms will be highly
efficient at producing heavy rains. We are expecting another 1 to
3 inches of rain through this evening and this may be
conservative.  With these areas already receiving 1 to 3 inches
this morning and anywhere from 6 to 16.50 inches of rain since
August 1st, we issued a Flash Flood Watch for northeast Iowa,
southwest Wisconsin, and Fillmore and Mower counties in southeast
Minnesota.

&&

.SHORT TERM...(Today through Monday)
Issued at 309 AM CDT Fri Sep 9 2016

Sheesh....more rain? Seems like we can't catch a break in the
rainfall department lately, with the next 24-36 hours expected to
bring at least one if not a couple of additional rounds of showers
and storms, with at least a small risk for some to be on the
stronger side. The early morning pattern looks an awful lot like it
should this time of year, featuring a rather broad upper trough
digging through the northern Rockies with several embedded stronger
shortwaves. One such lead wave is currently working through southern
South Dakota and helping touch off a smattering of convection, with
another in tow across northern Wyoming and a third, much stronger
primary upper wave streaming into northeast Montana. Closer to home,
quite the dry airmass intact across much of our area at the moment,
but that quickly changes just to the south with a notable surge of
deeper 850-800mb moisture working back north through northeast
Nebraska and into northwest Iowa, quickly headed here through the
morning hours on the nose of a modest low level jet.

As such, see no real reason why current convection upstream won't
upscale through at least mid morning, with effective shear on the
order of 40+ knots supportive of supercellular characteristics with
mainly a hail threat given the elevated nature of convection (have
seen some of this to our west overnight). In addition, given a quick
increase in warm cloud depth to around 3.5-4km once again with PWATs
climbing toward 1.5 inches, have to again worry about some heavy
rain potential, especially if organized storms can lay out along the
northward advancing warm front, though given much better upper
dynamic forcing from the lead wave, would think convection will tend
to be more progressive than recent days. However, the simple fact is
we just can't take much more water across northeast IA/southwest WI
where 1 hour flash flood guidance is only around a meager inch or
so.

After round 1, we will likely see things spit and sputter into the
afternoon with the approach of wave number 2, though the degree of
available instability remains somewhat in question pending how much
sunshine we can manage. Have a feeling we may break out enough into
the afternoon in advance of the third incoming stronger wave/cold
front to achieve some modest instability in the presence of still
rather impressive shear. Interesting to see recent runs of the HRRR
trying to sneak a frontal wave right through the region, with the
conceptual pattern ripe for supercell development right along the
cold front. Given the potential for some backed flow should that
surface wave actually occur, do have at least a little concern we
may be setting up for a sneaky localized tornado environment across
particularly northeast Iowa, though rather paltry 0-1km shear will
preclude a specific mention at this point, with large hail/damaging
winds from supercellular structures right along the front the main
concern.

Thankfully, not much else to discuss thereafter, with the passage of
the cold front ending our convective chances through the late
evening. Stronger low/mid level cyclonic flow working into the
region coincident with quite the push of cold advection will likely
act to keep at least chances for some "wrap around" showers going
for north and east areas into the day on Saturday, before strong
drying and expansive low level ridging working through the area
bring in another shot of early fall weather with seasonable temps
and pretty much no threat for rain.

.LONG TERM...(Monday Night through Thursday)
Issued at 309 AM CDT Fri Sep 9 2016

The classic September roller coaster type of pattern looks to
continue through late week, with high pressure working east of the
area and helping set up better return flow across the region by
Tuesday, just in time for our next cold front to arrive. Will have
some chance for showers and maybe a little thunder with that
feature, before our next surge of even cooler air arrives into mid
and late week along with high pressure and more much-needed dry
weather.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1235 PM CDT Fri Sep 9 2016

Area of showers with embedded scattered thunderstorms across the
region as of 09.17Z will continue to move eastward through the
early afternoon hours, pushing east of KRST by 09.18Z and east of
KLSE by 09.20Z. After a brief break, expect additional showers and
storms late this afternoon/early evening as a cold front moves
through the region. Brief MVFR/IFR conditions are possible with
stronger storms/heavier rain; otherwise mainly VFR conditions are
expected into the early evening. Will continue with idea of MVFR
ceilings overnight behind the front for now, but ceilings may be a
bit higher and need amending. Expect a return to total VFR
conditions by late in the period with skies slowly clearing. Light
south-southeast wind this afternoon will abruptly shift to the
northwest behind the front.

&&

.HYDROLOGY...
Issued at 309 AM CDT Fri Sep 9 2016

Minor flooding continues along the Kickapoo River but with water
levels now falling north of Gays Mills while some flooding also
continues across portions of Richland County along the Pine River.
Heading into today and this evening, continue to have concern about
one or two rounds of additional showers and storms moving through
the region. From a pattern perspective, the setup is not nearly as
good as in recent days for widespread heavy rainfall with batches of
storms expected to move along at a decent speed, though any repeated
rounds of storms could put down some isolated 2-3 inch amounts.
Given how low flash flood guidance remains across mainly northeast
Iowa into parts of southwest Wisconsin with very wet soils, there is
some risk for flooding depending on the evolution of convection the
next 24 hours, though confidence at the moment is just not there as
of yet to issue any type of Flood Watch. Thankfully, after this
batch of precipitation, dry weather will make a return into early
next week, with only smaller chances for some more showers toward
Tuesday of next week.

&&

.ARX Watches/Warnings/Advisories...
WI...Flash Flood Watch through late tonight for WIZ053>055-061.

MN...Flash Flood Watch through late tonight for MNZ095-096.

IA...Flash Flood Watch through late tonight for IAZ008>011-018-019-
     029-030.

&&

UPDATE...BOYNE
SHORT TERM...Lawrence
LONG TERM...Lawrence
AVIATION...ROGERS
HYDROLOGY...Lawrence
Hazardous weather outlook, Sep 9, 11:58 AM CDT, 2 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
1158 AM CDT FRI SEP 9 2016

MNZ079-086>088-094-WIZ017-029-032>034-041>044-101100-
WABASHA-DODGE-OLMSTED-WINONA-MOWER-TAYLOR-CLARK-BUFFALO-
TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-ADAMS-
1158 AM CDT FRI SEP 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST
MINNESOTA...AND WESTERN INTO CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE REMAINS A CHANCE OF A THUNDERSTORM OR TWO BUT THE THREAT FOR
SEVERE WEATHER APPEARS TO HAVE SHIFTED SOUTH OF THE AREA.
LIGHTNING WOULD BE THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE FOR THUNDERSTORMS ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

IAZ008>011-018-019-029-030-MNZ095-096-WIZ053>055-061-101100-
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-FILLMORE-HOUSTON-VERNON-CRAWFORD-RICHLAND-GRANT-
1158 AM CDT FRI SEP 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA...
SOUTHEAST MINNESOTA...AND SOUTHWEST WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT THROUGH THIS EVENING.

BANDS OF SHOWERS AND INTERMITTENT THUNDERSTORMS WILL CONTINUE TO
BRING THE THREAT FOR HEAVY RAIN INTO THIS EVENING. COMBINED WITH
RECENT HEAVY RAIN AND FLOODING...THIS ADDITIONAL RAIN COULD LEAD
TO NEW FLOOD PROBLEMS QUICKLY. 1 TO 3 INCHES OF RAIN...INCLUDING
WHAT HAS ALREADY FALLEN THIS MORNING...IS POSSIBLE.

IN ADDITION...THERE IS A RISK OF A STRONGER STORM OR TWO THAT
COULD PRODUCE LARGE HAIL OR DAMAGING WINDS. THAT THREAT APPEARS TO
BE SHIFTING SOUTH BUT CANNOT BE COMPLETELY RULED OUT YET. HEAVY
RAIN IS STILL OUR MAIN THREAT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE FOR THUNDERSTORMS ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

ISOLATED SPOTTER ACTIVATION MAY BE NEEDED FOR A TIME THIS
AFTERNOON AND EARLY EVENING. RAINFALL REPORTS WOULD BE GREATLY
APPRECIATED...AS WELL AS REPORTS OF FLOODING.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

SHEA

In the hours before

Special weather statement, Sep 9, 8:40 AM CDT, 5 hours 55 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE LA CROSSE WI
840 AM CDT FRI SEP 9 2016

IAZ010-011-029-030-WIZ042>044-053>055-061-091530-
WINNESHIEK-ALLAMAKEE-FAYETTE-CLAYTON-MONROE-JUNEAU-ADAMS-VERNON-
CRAWFORD-RICHLAND-GRANT-
INCLUDING THE CITIES OF...DECORAH...WAUKON...OELWEIN...ELKADER...
SPARTA...TOMAH...MAUSTON...FRIENDSHIP...VIROQUA...
PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE
826 AM CDT FRI SEP 9 2016

...A QUICK MOVING LINE OF SHOWERS AND THUNDERSTORMS...

A LINE OF SHOWERS AND THUNDERSTORMS WILL MOVE QUICKLY ACROSS
PORTIONS OF NORTHEAST IOWA AND SOUTHWEST WISCONSIN THIS MORNING.
EXPECT RAINFALL AMOUNTS OF UP TO A HALF OF AN INCH WITHIN A HALF
HOUR AND POSSIBLY PEA SIZE HAIL. WIND GUSTS UP TO 30 MPH ARE ALSO
POSSIBLE. REDUCED VISIBILITIES AND PONDING OF WATER ON ROADWAYS CAN
BE EXPECTED.

ROGERS
Local storm report, Sep 9, 12:17 PM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1217 PM CDT FRI SEP 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1216 PM     HEAVY RAIN       NEW HAMPTON             43.06N 92.31W
09/09/2016  M3.00 INCH       CHICKASAW          IA   TRAINED SPOTTER

            SPOTTER SAID WATER WAS ALL OVER THE PLACE

&&

SHEA
Local storm report, Sep 9, 12:58 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1258 PM CDT FRI SEP 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1257 PM     HEAVY RAIN       MOUNT STERLING          43.31N 90.93W
09/09/2016  M1.20 INCH       CRAWFORD           WI   AMATEUR RADIO

&&

SHEA

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 9, 11:08 AM CDTAreal Flood AdvisoryARXAllamakee, Chickasaw, Fayette, Floyd, Howard, Mitchell and 1 more3 hr
Sep 9, 11:41 AM CDTFlash Flood WatchARXAllamakee, Chickasaw, Clayton, Fayette, Floyd, Howard and 2 more7 hr
Sep 9, 12:28 PM CDTFlash Flood WarningARXChickasaw, Fayette, Floyd, Howard, Winneshiek3 hr
Sep 9, 1:02 PM CDTFlash Flood WarningARXAllamakee, Winneshiek3 hr
Sep 9, 2:39 PM CDTRiver Flood WarningARXClayton4 days
Sep 9, 2:39 PM CDTRiver Flood WarningARXClayton64 hr
Sep 9, 3:16 PM CDTFlash Flood WarningARXChickasaw, Fayette, Floyd, Howard, Winneshiek3 hr
Sep 9, 6:17 PM CDTAreal Flood WarningARXChickasaw, Fayette, Howard, Winneshiek50 hr

Nearby

River Flood Warnings in Iowa, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.